About 4 days ago I was feeling really down about

Patient

Q: About 4 days ago I was feeling really down about something that had happened that day. (Relationship related) I came home..and overdosed on like 20 aleve, 2 DayQuils, 1 Tylenol extra strength and this random pill I found that had the numbers 44 and 148 on it. Afterwards I had the worst stomachache, I kept burping and had to use the bathroom a few times.. I figured I must be okay since nothing drastic had happened but I still have the same stomachache that I did after I overdosed. Is it possible that something could still be wrong?

Symptoms:  Mild stomachache
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: 16 year old son sick 3 months low white blood count, atypical cells, high lymphocytes, low iGa and Igm, swollen nodes...

Q: Hello I have some peeling skin on my penis right beneath the glans. it itches and may have an odor to it. its been th...

Q: I get a tingling feeling all over my body ive had that for nearly 2 years like electricity through my body when i fee...

Q: Hi , I am suffering from homoroides for about a week now. Small rounded ballon beside the anus . With some pain and n...

Q: Hello! I have some peeling on my penis just under the glans and it itches and there may be a smell. I'm not sexually ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews